| Model Number |
6570-0-236 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
01/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported that the patient's right hip was revised due to limb length discrepancy approximately 1 inch.A 36 +5 biolox head was revised to a 36 +10 lfit head.